# SDR UIEA2017112002275

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: 310U20731
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE O/B AND I/B CORE COWL TWO MOUNTING BOLTS FOUND WORN.  THE BOLTS WERE REMOVED AND REPLACED IAW  AMM 71-11-06 , REV. 122.
